# SDR CALA2017040700921

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 5,988 hours, 2,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE GIRT BAR HARD TO SEAT AND UNSEAT FOR ARMING OPERATIONS READJUSTED GIRT BAR SUPPORT. OPS CHECK GOOD.
